# SDR AALA202102159019

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 25,377 hours, 2,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY PACK AT PASSENGER ENTRY DOOR-3 (OVERHEAD PANEL) FAILS OPERATIONAL CHECK LEFT HAND. REMOVED, REPLACED AND PERFORMED SATISFACTORY TEST OF LEFT PASSENGER ENTRY DOOR 3 (OVERHEAD PANEL) OFF WING SYSTEM BACKUP BATTERY PER TC 72C80052020 AND AMM 52-12-24.
